[Solitary lesions of the rectum caused by suppositories combining acetylsalicylic acid and paracetamol].
Аннотация
The reports of 8 female patients who, because of recurrent headache, were using analgesic suppositories containing acetylsalicylic acid and paracetamol (Perdolan) for more than two years are analyzed. Symptoms were nonspecific: anal pain, rectal tenesmus or bleeding. The lesions were located within 8 cm from the anal verge and consisted of superficial ulcerations, fibrotic scar tissue and rectal stenosis. Biopsies showed non-specific inflammation, limited to the rectum. Rectal prolapse or intussusception was not associated. By discontinuing the use of suppositories, symptoms usually resolved; rectal stenoses required anorectal dilatations and in 2 cases surgical resection. When solitary rectal lesions are observed in the absence of rectal prolapse, chemical aggression of the rectal mucosa by use of suppositories containing acetylsalicylic acid should be considered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.